# SDR SWAA2022072723943

- Difficulty date: June 29, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #5 STIFFENER #4 LOWER FLANGE; WITH A CRACK. STAB. STA-129.50 / [01] PERFORMED HFEC INSP ON RIB STIFFENER LOWER FLANGE IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] CUT OUT DAMAGED AREA ATL/H HORIZONTAL STAB RIB 5 STIFFENER 4 LOWER FLANGE STA 129.50AS PER B737 SRM 55-10-09-2R-5-A01102 REPAIR #5;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON RIB STIFFENER #4 WEB AREA IAW B737 NDT P6 51-00-00 PROC.23; CRACK REMAINS. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[05] PERFORMED ROTO INSP ON 4EA EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[06] CUT OUT DAMAGED AREA AT L/H HORIZONTAL STAB RIB 5 STIFFENER 4 LOWER FLANGE STA 129.50AS PER B737 SRM 55-10-09-2R-5-A01102 REPAIR #5;[07] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[08] FABRICATED REPAIRS PARTS AT L/H HORIZONTAL STABILIZER RIB #5 STIFFENER #4 AND LOCATED AND DRILLED NEW HOLES AT NEW PARTS SRM 55-10-09-2R-REPAIR #5;[09] VERIFIED STEPS 6 AND 8. OK TO TREAT AND PRIME.;[10] TREATED AND PRIMER NEW REPAIR PARTS SRM 51-21-72-370-804AND AMM 51-21-41-370-802;[11] VERIFIED STEP 10. OK TO INSTALL REPAIR.;[12] INSTALLED REPAIR AT RIB #5 STIFFENER #4 AS PER B 737-700 SRM  55-10-09-2R-5 REPAIR 5;
